# SDR CALA2021121702377

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: DS34704021000
- Condition: Corroded
- Location: Fr57-59str42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 42 LEFT HAS CORROSION AT FRAME 57LT AND F R59 LEFT (SUPPORT TASK) GENERATED BY V052030 @HAECO LCQ PER NR 9 294340 (22340) REMOVED AND REPLACED STRINGER 42L IN AFT CARGO. IAW A320 SRM 51- 72-11. PERFORMED BY V052030 INSP BY V061334
